Alert archive / Nebraska / Tornado Warnings in 2007

Tornado Warning 26, NWS Omaha, NE

August 20, 2007Douglas County, Washington County, Nebraska

NWS Omaha, NE issued this tornado warning at Aug 20, 2007, 7:24 PM CDT for Douglas County, Washington County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2007, 7:24 PM CDT (00:24 UTC)
Expired
Aug 20, 2007, 8:00 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

Counties Douglas County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 11 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 3:49 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4337 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
3.9
Supercell composite
21.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 210024
TOROAX
NEC055-177-210100-
/O.NEW.KOAX.TO.W.0026.070821T0024Z-070821T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
724 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF NORTHWESTERN OMAHA...
  WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 800 PM CDT

* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED NEAR VALLEY...OR ABOUT 22
  MILES WEST OF OMAHA...MOVING EAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  KENNARD BY 735 PM CDT...
  EXTREME NORTH CENTRAL OMAHA BY 740 PM CDT...
  FORT CALHOUN AND EXTREME NORTH CENTRAL OMAHA BY 745 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING 
FOR EASTERN NEBRASKA AND SOUTHWESTERN IOWA.

LAT...LON 4139 9646 4129 9637 4135 9595 4147 9596
      4148 9633 4140 9633 4139 9637

$$

BOUSTEAD
3 follow-up statements
000 
WWUS53 KOAX 210032
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT MON AUG 20 2007

NEC055-177-210100-
/O.CON.KOAX.TO.W.0026.000000T0000Z-070821T0100Z/
DOUGLAS NE-WASHINGTON NE-
732 PM CDT MON AUG 20 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WASHINGTON AND DOUGLAS COUNTIES...

AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR WASHINGTON...OR ABOUT 14 MILES NORTHWEST OF
OMAHA...MOVING EAST AT 40 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  NORTH CENTRAL OMAHA BY 740 PM CDT...
  FORT CALHOUN AND NORTH CENTRAL OMAHA BY 745 PM CDT...
  EXTREME NORTHEASTERN OMAHA BY 750 PM CDT...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING 
FOR EASTERN NEBRASKA AND SOUTHWESTERN IOWA.

LAT...LON 4139 9646 4129 9637 4135 9595 4147 9596
      4148 9633 4140 9633 4139 9637

$$
000 
WWUS53 KOAX 210042
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
741 PM CDT MON AUG 20 2007

NEC055-177-210100-
/O.CON.KOAX.TO.W.0026.000000T0000Z-070821T0100Z/
DOUGLAS NE-WASHINGTON NE-
741 PM CDT MON AUG 20 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WASHINGTON AND DOUGLAS COUNTIES...

AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO.  THIS STORM WAS LOCATED NEAR BENNINGTON...OR ABOUT 12 MILES
NORTHWEST OF OMAHA...MOVING NORTHEAST AT 40 MPH.

THERE CONTINUE TO BE SEVERAL REPORTS OF WALL CLOUDS THAT COULD 
PRODUCE A TORNADO AT ANY TIME...ESPECIALLY ACROSS NORTHERN PORTIONS 
OF DOUGLAS COUNTY AND SOUTHERN PORTIONS OF WASHINGTON COUNTY.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING 
FOR EASTERN NEBRASKA AND SOUTHWESTERN IOWA.

LAT...LON 4139 9632 4133 9627 4124 9593 4147 9596
      4148 9633 4140 9633 4139 9630

$$

BOUSTEAD
000 
WWUS53 KOAX 210052
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
752 PM CDT MON AUG 20 2007

NEC055-177-210102-
/O.EXP.KOAX.TO.W.0026.000000T0000Z-070821T0100Z/
DOUGLAS NE-WASHINGTON NE-
752 PM CDT MON AUG 20 2007

...THE TORNADO WARNING FOR WASHINGTON AND DOUGLAS COUNTIES EXPIRES AT
800 PM CDT...

THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS 
SCHEDULED. SEVERE STORMS HAVE MOVED OUT OF THE WARNED AREA. VERY 
HEAVY RAIN IS STILL LIKELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING 
FOR EASTERN NEBRASKA AND SOUTHWESTERN IOWA.

LAT...LON 4139 9632 4133 9627 4124 9593 4147 9596
      4148 9633 4140 9633 4139 9630

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Aug 20, 2:44 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Aug 20, 2:44 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
244 PM CDT MON AUG 20 2007

.DISCUSSION...
SEVERE WEATHER POTENTIAL THROUGH THE EVENING HOURS IN THE PRIMARY
FORECAST CONCERN. THE WEEK AS A WHOLE LOOKS ACTIVE...WITH POTENTIAL
FOR SEVERE STORMS AND FLOODING THE NEXT FEW DAYS FROM LATE IN THE
AFTN THROUGH THE EVENING.

SURFACE ANALYSIS EARLY THIS AFTN SHOWED A COMPLEX PATTERN. LOW PRES
CENTER WAS LOCATED JUST NORTH OF KONL AT 19Z WITH A WARM FRONT
EXTENDING EAST THEN SOUTHEAST ACROSS IA. A SECOND LOW WAS JUST WEST
OF KHLC ALONG SURFACE TROUGH. GUSTY NORTHWEST WINDS NOTED BEHIND
WINDSHIFT. PLENTY OF MOISTURE IN PLACE AHEAD OF WINDSHIFT WITH 70S
DEWPOINTS. TEMPS AHEAD OF THE TROUGH IN KS WERE NEAR 100 F.  18Z OAX
SOUNDING STILL SHOWED SOMEWHAT OF A CAP AND PRECIPITABLE WATER OF
1.68 INCHES. WATER VAPOR LOOP SHOWED A STRONG SHORTWAVE MOVING
ACROSS THE NRN PLAINS WITH SOME EXTENSION DOWN INTO NE AND KS.

TONIGHT...EXPECT MAIN ACTIVITY TO BE WINDING DOWN BY 06Z BUT WILL
KEEP SOME LOW POPS IN SERN NE/SWRN IA OVERNIGHT. ADEQUATE SHEAR
EXPECTED TO BE IN PLACE FOR STORMS TO WORK ON...SO AT LEAST SOME
SEVERE STORMS SHOULD OCCUR ALONG WITH AREAS OF HEAVY RAIN.

FRONTAL BOUNDARY IS EXPECTED TO BE MOVING NORTH AND SOUTH THROUGH
THE AREA DURING THE NEXT FEW DAYS. TIMING SHORTWAVE ENERGY MOVING
THROUGH THE REGION WILL BE IMPORTANT. WE WILL BE UNDER THE INFLUENCE
OF DECENT WEST/SOUTHWEST FLOW ALOFT THE NEXT FEW DAYS WITH RIDGING
OVER THE SWRN U.S. AND SERN STATES. TROUGH AXIS SEEMS TO SHIFT EAST
OF US BY SATURDAY...AND THAT SHOULD ALLOW FOR A DRIER PATTERN.

HAVE HIGHS TUESDAY IN THE UPPER 80S TO MID 90S...IN THE MID 80S TO
LOWER 90S WEDNESDAY AND THURSDAY...THEN MAINLY 80S FRIDAY THROUGH
MONDAY. DID NOT ADD PCPN INTO THE NEW DAY 7 (MONDAY) JUST YET AS
FRONT PUSHES IN...BUT MIGHT NEED TO ADD IF LATER MODEL RUNS STILL
SHOW POTENTIAL.

&&

.AVIATION...
FOR THE FOLLOWING TAF SITES...KOFK/KOMA/KLNK

TSRA WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING AT
KOFK/KOMA/KLNK AS AN AREA OF LOW PRESSURE AND ATTENDANT FRONTAL
SYSTEM MOVE INTO THE AREA. SOME OF THESE STORMS MAY CONTAIN HAIL
HIGH WINDS...AND HEAVY RAIN.  MVFR CIGS AND VSBYS WILL AT TIME
ACCOMPANY THE STORMS AND WITH THE MOISTURE IN THE VICINITY UNTIL
TUESDAY MORNING...LINGER INTO THE MORNING HRS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DISCUSSION...MILLER
AVIATION...ZAPOTOCNY
Hazardous weather outlook, Aug 20, 4:47 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
447 PM CDT MON AUG 20 2007

IAZ043-055-056-069-079-080-090-091-NEZ015>018-030>034-042>045-
050>053-065>068-078-088>093-211100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
447 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE AREA THROUGH
THE MID EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM CDT.
WIND SHEAR AND INSTABILITY ARE FAVORABLE FOR SUPERCELL STORMS. THE
MAIN THREATS ARE EXPECTED TO BE LARGE HAIL AND DAMAGING WINDS...
BUT SOME TORNADOES ARE POSSIBLE. THE COVERAGE OF STORMS SHOULD
DECREASE BY MIDNIGHT.

A SIMILAR SITUATION IS POSSIBLE ON TUESDAY. HIGH INSTABILITY AND
WIND SHEAR SUGGEST LARGE HAIL AND DAMAGING WINDS...AND MAYBE A
TORNADO OR TWO...WILL BE POSSIBLE ALONG ANOTHER FRONT MOVING INTO
THE AREA TUESDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

SEVERE STORMS MAY LINGER INTO TUESDAY EVENING.

THE WEATHER PATTERN IS EXPECTED TO REMAIN UNSETTLED THROUGH THE
END OF THE WORK WEEK. SEVERE STORMS WILL BE POSSIBLE AGAIN
WEDNESDAY AFTERNOON AND EVENING. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE WEATHER THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD PASS ALONG ANY SEVERE WEATHER REPORTS OR
HEAVY RAIN AMOUNTS THIS EVENING. SPOTTER ACTIVATION IS POSSIBLE
AGAIN TUESDAY AFTERNOON.

NEZ011-012-211100-
CEDAR-KNOX-
447 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PARTS OF NORTHEAST
NEBRASKA THROUGH THE EVENING. THE MAIN THREATS ARE EXPECTED TO BE
LARGE HAIL AND DAMAGING WINDS. THE COVERAGE OF STORMS SHOULD
DECREASE BEFORE MIDNIGHT.

A SIMILAR SITUATION IS POSSIBLE ON TUESDAY. HIGH INSTABILITY AND
WIND SHEAR SUGGEST LARGE HAIL AND DAMAGING WINDS...AND MAYBE A
TORNADO OR TWO...WILL BE POSSIBLE ALONG ANOTHER FRONT MOVING INTO
THE AREA TUESDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

SEVERE STORMS MAY LINGER INTO TUESDAY EVENING.

THE WEATHER PATTERN IS EXPECTED TO REMAIN UNSETTLED THROUGH THE
END OF THE WORK WEEK. SEVERE STORMS WILL BE POSSIBLE AGAIN
WEDNESDAY AFTERNOON AND EVENING. LATER OUTLOOKS WILL ADDRESS THE
POTENTIAL FOR SEVERE WEATHER THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD PASS ALONG ANY SEVERE WEATHER REPORTS OR
HEAVY RAIN AMOUNTS THIS EVENING. SPOTTER ACTIVATION IS POSSIBLE
AGAIN TUESDAY AFTERNOON.

MILLER

In the hours before

Local storm report, Aug 20, 6:18 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
618 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             2 W WESTERN             40.39N 97.24W
08/20/2007  M0.75 INCH       SALINE             NE   EMERGENCY MNGR

0616 PM     HAIL             5 SW MILFORD            40.72N 97.12W
08/20/2007  M0.88 INCH       SEWARD             NE   TRAINED SPOTTER

&&

MILLER
Local storm report, Aug 20, 6:34 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
634 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             DORCHESTER              40.65N 97.11W
08/20/2007  M0.75 INCH       SALINE             NE   TRAINED SPOTTER

0620 PM     FUNNEL CLOUD     2 WSW OCTAVIA           41.34N 97.09W
08/20/2007                   BUTLER             NE   PUBLIC

            3 MILES NORTHWEST OF HIGHWAY 15/64 JUNCTION ABOUT 2 MILES
            WEST SOUTHWEST OF OCTAVIA.

&&

MILLER
Local storm report, Aug 20, 6:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
643 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          2 S RICHLAND            41.41N 97.21W
08/20/2007                   COLFAX             NE   EMERGENCY MNGR

            TORNADO DAMAGED TREES ABOUT 2 TO 3 MILES SOUTH OF
            RICHLAND.

&&

MILLER
Local storm report, Aug 20, 6:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             LINCOLN                 40.82N 96.69W
08/20/2007  M1.75 INCH       LANCASTER          NE   AMATEUR RADIO

0642 PM     TSTM WND GST     LINCOLN                 40.82N 96.69W
08/20/2007  M64.00 MPH       LANCASTER          NE   ASOS

            KLNK ASOS

&&

MILLER
Local storm report, Aug 20, 6:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     LINCOLN                 40.82N 96.69W
08/20/2007  M82.00 MPH       LANCASTER          NE   ASOS

            KLNK ASOS

&&

MILLER
Local storm report, Aug 20, 7:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
707 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND GST     LINCOLN                 40.82N 96.69W
08/20/2007  E70.00 MPH       LANCASTER          NE   AMATEUR RADIO

            NEAR 70TH AND CORNHUSKER.

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:03 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy57 min
Aug 20, 7:14 PM CDTSevere Thunderstorm WarningOAXDodge, Washington46 min
Aug 20, 7:37 PM CDTSevere Thunderstorm WarningOAXMadison53 min
Aug 20, 7:43 PM CDTSevere Thunderstorm WarningOAXCass32 min
Aug 21, 6:14 PM CDTSevere Thunderstorm WarningOAXKnox61 min

Nearby

Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.